×

zbMATH — the first resource for mathematics

Intersection theory on \(\overline{\mathcal{M}}_{1,4}\) and elliptic Gromov-Witten invariants. (English) Zbl 0909.14002
Summary: We find a new relation among codimension 2 algebraic cycles in the moduli space \(\overline {\mathcal M}_{1,4}\), and use this to calculate the elliptic Gromov-Witten invariants of the projective spaces \(\mathbb{C} \mathbb{P}^2\) and \(\mathbb{C} \mathbb{P}^3\).

MSC:
14C25 Algebraic cycles
14N10 Enumerative problems (combinatorial problems) in algebraic geometry
14H10 Families, moduli of curves (algebraic)
14H52 Elliptic curves
81T40 Two-dimensional field theories, conformal field theories, etc. in quantum mechanics
81T60 Supersymmetric field theories in quantum mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Avritzer, Enumerative geometry of del Pezzo surfaces, ICTP preprint IC/93/53.
[2] K. Behrend, Gromov-Witten invariants in algebraic geometry, Invent. Math. 127 (1997), 601-617. CMP 97:07 · Zbl 0909.14007
[3] K. Behrend and B. Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997), 45-88. CMP 97:09 · Zbl 0909.14006
[4] K. Behrend and Yu. Manin, Stacks of stable maps and Gromov-Witten invariants, Duke Math. J. 85 (1996), 1-60. CMP 97:02 · Zbl 0872.14019
[5] M. Bershadsky, S. Cecotti, H. Ooguri, and C. Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993), no. 2-3, 279 – 304. · Zbl 0908.58074
[6] L. Caporaso and J. Harris, Counting plane curves of any genus, to appear, Invent. Math., alg-geom/9608025. · Zbl 0934.14040
[7] T. Eguchi, K. Hori and C.-S. Xiong, Quantum cohomology and the Virasoro algebra, hep-th/9703086. · Zbl 0933.81050
[8] Carel Faber, Chow rings of moduli spaces of curves. I. The Chow ring of \Cal M\(_{3}\), Ann. of Math. (2) 132 (1990), no. 2, 331 – 419. , https://doi.org/10.2307/1971525 Carel Faber, Chow rings of moduli spaces of curves. II. Some results on the Chow ring of \Cal M\(_{4}\), Ann. of Math. (2) 132 (1990), no. 3, 421 – 449. · Zbl 0735.14021
[9] William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984. · Zbl 0541.14005
[10] W. Fulton and R. Pandharipande, Notes on stable maps and quantum cohomology, to appear in Proc. Symp. Pure Math., Amer. Math. Soc., Providence, R.I., alg-geom/9608011. · Zbl 0898.14018
[11] E. Getzler, The semi-classical approximation for modular operads, Max-Planck-Institut preprint MPI-96-145, alg-geom/9612005. · Zbl 0912.18007
[12] E. Getzler, Generators and relations for \(H_\bullet (\overline{\mathcal{M}}_{1,n},\mathbb{Q})\), in preparation.
[13] E. Getzler and R. Pandharipande, The number of elliptic space curves, in preparation. · Zbl 0957.14038
[14] R. Hain and E. Looijenga, Mapping class groups and moduli spaces of curves, to appear in Proc. Symp. Pure Math., Amer. Math. Soc., Providence, R.I., alg-geom/9607004. · Zbl 0914.14013
[15] L. Göttsche and R. Pandharipande, The quantum cohomology of blow-ups of \(\mathbb{P}^2\) and enumerative geometry, alg-geom/9611012. · Zbl 0946.14033
[16] Joe Harris, On the Severi problem, Invent. Math. 84 (1986), no. 3, 445 – 461. · Zbl 0596.14017
[17] R. Kaufmann, The intersection form in the cohomology of the moduli space of genus \(0\) \(n\)-pointed curves \(H^*(\overline{M}_{0,n})\) and the explicit Künneth formula in quantum cohomology, Max-Planck-Institut für Mathematik preprint MPI 96-106, alg-geom/9608026.
[18] Sean Keel, Intersection theory of moduli space of stable \?-pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992), no. 2, 545 – 574. · Zbl 0768.14002
[19] Steven L. Kleiman, The transversality of a general translate, Compositio Math. 28 (1974), 287 – 297. · Zbl 0288.14014
[20] Finn F. Knudsen, The projectivity of the moduli space of stable curves. II. The stacks \?_{\?,\?}, Math. Scand. 52 (1983), no. 2, 161 – 199. , https://doi.org/10.7146/math.scand.a-12001 Finn F. Knudsen, The projectivity of the moduli space of stable curves. III. The line bundles on \?_{\?,\?}, and a proof of the projectivity of \overline\?_{\?,\?} in characteristic 0, Math. Scand. 52 (1983), no. 2, 200 – 212. · Zbl 0544.14021
[21] J. Kollár, “Rational curves on algebraic varieties,” Springer-Verlag, Berlin-Heidelberg-New York, 1995. CMP 97:10 · Zbl 0866.14012
[22] Maxim Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992), no. 1, 1 – 23. · Zbl 0756.35081
[23] M. Kontsevich and Yu. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525 – 562. · Zbl 0853.14020
[24] J. Li and G. Tian, Virtual moduli cycles and GW-invariants, alg-geom/9602007.
[25] J. Li and G. Tian, Virtual moduli cycles and Gromov-Witten invariants of general symplectic manifolds, alg-geom/9608032. · Zbl 0978.53136
[26] R. Pandharipande, A geometric realization of Getzler’s relation, hep-th/9705016. · Zbl 0933.14035
[27] Ziv Ran, The degree of a Severi variety, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 125 – 128. · Zbl 0629.14020
[28] Israel Vainsencher and Dan Avritzer, Compactifying the space of elliptic quartic curves, Complex projective geometry (Trieste, 1989/Bergen, 1989) London Math. Soc. Lecture Note Ser., vol. 179, Cambridge Univ. Press, Cambridge, 1992, pp. 47 – 58. · Zbl 0774.14024
[29] Edward Witten, On the structure of the topological phase of two-dimensional gravity, Nuclear Phys. B 340 (1990), no. 2-3, 281 – 332.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.